H.F. – California
- Tagged with:
Describe the symptoms and the timeline of the reaction.
"I am day 13 post vaccination from the J&J.
That first night I started having heart palpitations. I have had that experience 2 times since then.
My menstrual cycle started a few hours after inoculation - 5 days ahead of schedule (and my cycle is like clockwork, and lasts up to 7 days). Two days ago (day 11) I started spotting. This has never happened before, ever.
I have weird back and hip aches on the side of my injection, from time to time, starting with Day 2 post vaccination.
I am concerned about long term consequences. I spoke with a doctor/friend the other day who had a patient whose daugher (30 years old) received the vaccine 9 months ago and recently started having neurological issues. The neurologist confirmed it was from the vaccine and it was a known consequence in those circles, but is it reported? I do not know.
My neighbor's father suffered a debilitating stroke 3 weeks post J&J vaccination. He was otherwise healthy, and they could not find an underlying cause for the stroke. According to my neighbor, medical staff refused to report to VAERS as they were no longer tracking.
As I am only on Day 13, that is all I have to report."
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.